# SDR RAIA981007

- Difficulty date: October 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N554HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41067
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 1718D000
- Condition: Failed
- Location: Left
- Part time: 674 hours
- Stage of operation: CR
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

FLT 7743 - JFK - LEFT DUCT TEMP OVERHEAT LIGHT CAME ON IN FLIGHT.  MAINTENANCE REPLACED LEFT AIR CYCLE MACHINE.  (M)
